# SDR 98ZZZX174

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 650039
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 1173542
- Condition: Failed
- Location: Cabin Overheat
- Part time: 6,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CALIBRATION (OPERATION 12) INSPECTION, CABIN OVERHEAT SWITCH FAILED TEST DUE TO OUT OF TOLERANCE.  REPLACED SWITCH WITH SERVICEABLE ASSEMBLY.  NEW SWITCH WAS VERIFIED IN TOLERANCE PRIOR TO INSTALLATION.
